# SDR SWIA2020010947557

- Difficulty date: November 4, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R140021
- Part serial: SBRJ600
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 39,316 hours, 35,193 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE HAS DAMAGE ON LEADING EDGE (C-CHECK) RO 01/06/2020  REMOVED AND REPLACED LH IB FLAP ASSY IAW CRJ200 AMM  / FLAPS RIGGED IAW CRJ200 AMM / OPS CHECK GOOD AT THIS TIME / TW:STS-0252 DUE: 27DEC2019
